I have had a rash on my butt for an extended period. I am rather hairy on my butt and felt maybe it is a heat rash. I sit most of the day in a chair behind a desk. It seems it has gotten worse as I get older. I am 47. I have tried using Gold Bond powder and today tired cream. The power may help a little. It never itches, and is reddish and occasionally and a few pimples (like acne). Could it be a fungus? It is not limited to butt, occasionally on upper back of thigh, hip. I was tested for herpes several years ago and was negative. Haven
It does not sound anything like herpes or fungus. Pimples on the buttocks are rather common, and may be aggravated by heat, friction, and so on. I suggest you wash daily with an antibacterial cleanser (Dial, Hibiclens), and show a doctor so you'll know for sure. In many such cases, it isn't even worth treating the rash, since doing so is more trouble than the modest effectiveness is worth. Go find out.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.